# SDR ASAA2023030642225

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,101 hours, 8,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: None
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ROW 29 & 29 INTERIOR BIN EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED OPS CHECK GOOD ROW 25/29 EMERGENCY LIGHT BATTERY PACK IAW B737-900ER AMM 33-51-06-960-805 STEP 4.
